Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the bifurcation theory of the Ginzburg–Landau equations
HTML articles powered by AMS MathViewer

by Ákos Nagy and Gonçalo Oliveira
Proc. Amer. Math. Soc. 152 (2024), 653-664
DOI: https://doi.org/10.1090/proc/16510
Published electronically: December 1, 2023

Abstract:

We construct nonminimal and irreducible solutions to the Ginzburg–Landau equations on closed manifolds of arbitrary dimension with trivial first real cohomology. Our method uses bifurcation theory where the “bifurcation points” are characterized by the eigenvalues of a Laplace-type operator. To our knowledge these are the first such examples on nontrivial line bundles.
References
Similar Articles
Bibliographic Information
  • Ákos Nagy
  • Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
  • MR Author ID: 076389
  • ORCID: 0000-0002-1799-7631
  • Email: contact@akosnagy.com
  • Gonçalo Oliveira
  • Affiliation: Departamento de Matemática, Instituto Superior Técnico, Lisbon, Portugal
  • MR Author ID: 1087767
  • ORCID: 0000-0002-4990-1788
  • Email: goncalo.m.f.oliveira@tecnico.ulisboa.pt
  • Received by editor(s): October 10, 2022
  • Received by editor(s) in revised form: April 4, 2023, and April 6, 2023
  • Published electronically: December 1, 2023
  • Additional Notes: The second author was supported by Fundação Serrapilheira 1812-27395, by CNPq grants 428959/2018-0 and 307475/2018-2, and FAPERJ through the program Jovem Cientista do Nosso Estado E-26/202.793/2019.
  • Communicated by: Lu Wang
  • © Copyright 2023 by the authors
  • Journal: Proc. Amer. Math. Soc. 152 (2024), 653-664
  • MSC (2020): Primary 35Q56, 53C07, 58E15, 58J55
  • DOI: https://doi.org/10.1090/proc/16510